Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homotopy groups of PL-embedding spaces. II

Lawrence Stanislaus Husch, Jr.

Vol. 38 (1971), No. 3, 653–655
Abstract

Theorem. For i m2 and n m 3iPL(Sn,Sm) is isomorphic to πiV m,nPL, the homotopy groups of the PL-Stiefel manifold of n-planes in Euclidean m-space.

E. C. Zeeman [10] conjectured that the homotopy groups, πiPL(Sn,Sm),m n+i+3, of the space of PL-embeddings of the n-sphere into the m-sphere were trivial. As indicated in [4], results of M. C. Irwin [5] and C. Morlet [7] can be used to verify this conjecture. In the theorem above, we generalize this result.

Mathematical Subject Classification
Primary: 57C35
Milestones
Received: 6 November 1969
Published: 1 September 1971
Authors
Lawrence Stanislaus Husch, Jr.